MathSciNet Relay Station
MathSciNet bibliographic data
MR804375 (87a:05038b) 05B15 (05B30)
Lamken, E. R.; Vanstone, S. A. The existence of ${\rm KS}\sb 2(v;\mu,\lambda)$: special constructions. Utilitas Math. 27 (1985), 131–155.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement